# SDR COMA0660396

- Difficulty date: June 20, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 15,904 hours, 13,469 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 59465
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5481 - EMERGENCY LIGHT OUT ON RIGHT SIDE BY OVERWING.  REMOVED AND REPLACED JUMPER CABLE.
